# SDR RRXA98081

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 2110 · Cabin Compressor System
- Part: Check Valve
- Part number: 6F8157509
- Condition: Cracked
- Location: Nr 1 Turbo Comp
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INBOUND TO DAY, ODOR OF BURNING OIL AROUND CAPT AND FO AREA, ALSO NO AIR FLOW FROM OUTLETS.  SHUTOFF NR 1 TC THEN NR 2 TC AND ODOR DISSIPATED.  NOTED LOUD RUMBLING WHEN EITHER NR 1 OR NR 2 T/C WAS OPERATING ALONE.  FOUND NR 1 T/C CHECK VALVE CRACKED.  REMOVED AND REPLACED NR 1 T/C CHECK VALVE OPS CK GOOD.  OPERATED NR 1 AND NR 2 TC'S, NO RUMBLING OR ODORS OF OIL NOTICED ON GROUND.
